# SDR AWXA200300614

- Difficulty date: May 2, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397470700000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF AFT CARGO COMPARTMENT FLOOR PROFILE FR 58, LBL 660MM TO RBL 660MM. MAINTENANCE REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR PROFILE FR 58, LBL 660MM TO RBL 660MM IAW AWA E.R. 26-5341-03142-TB5.
